dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Hacène Belbachir (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLHacène Belbachir, Miloud Mihoubi: A generalized recurrence for Bell polynomials: An alternate approach to Spivey and Gould-Quaintance formulas. Eur. J. Comb. 30(5): 1254-1256 (2009)

Selection of 1 from 3 records - Hacène Belbachir has 4 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page